Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Weird symptoms
    avatar
    An_248823 posted:
    I am on the depo shot. I had a menstrual bleeding for a week. After a week i started just having blood when i wiped after using the bathroom. when this happened i started feeling nauseous after eating in the mornings. i took a test and it came up negitive. Am i pregnant or is there something else going on?
    Reply


    Spotlight: Member Stories

    i am 24 years old and i have been datin a guy since march 27th. of course we had sex but without protection. i took 3 pregnancy tests since then and t...More

    Helpful Tips

    Just curious.
    Hello, this is my first post on here. I'm really just wondering what your thoughts are on this. My DH and I are currently TTC, I have a ... More
    Was this Helpful?
    1 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.